| Model Number |
VICM512.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: secondary surgical intervention to remove the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced eye fatigue.The lens was removed and the problem was resolved.Cause of the event is a patient-related-factor.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
No similar complaints within associated lots were found.Device history record review indicates that the product has been manufactured within the established process parameters and that there is no indication that the manufacturing and/or processing of the device contributed to the complaint issue."opegan" (a high molecular weight sodium hyaluronate ophthalmic viscosurgical device) was reported as the ovd used.Dfu states as a precaution, "do not use highly viscous viscoelastic substances that are difficult to aspirate completely".Eye fatigue is a likely result of the ovd used.Claim# (b)(4).